# SDR USAAD99156

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE EMERGENCY LIGHTS WERE REMAINING ON AFTER THE AIRCRAFT WAS SHUTDOWN.  MAINTENANCE REPLACED THE FORWARD EXIT WINDOW BATTERY POWER SUPPLY, THE LOW LEVEL LIGHTING CONTROL MODULE, AND THE LOW LEVEL LIGHTING BATTERIES.  (M)
